# SDR AALA201704209012

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 50,309 hours, 25,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ASSY IS DAMAGED. REPLACED FLASHLIGHT ASSY WITH TWO SCREWS. OPS CHECK NORMAL. OKAY FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
